Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Weighted inequalities for one-sided maximal functions

Authors: F. J. Martín-Reyes, P. Ortega Salvador and A. de la Torre
Journal: Trans. Amer. Math. Soc. 319 (1990), 517-534
MSC: Primary 42B25
MathSciNet review: 986694
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M_g^ + $ be the maximal operator defined by

$\displaystyle M_g^ + f(x) = \mathop {\sup }\limits_{h > 0} \left( {\int_x^{x + ... ... f(t)\vert g(t)dt} } \right){\left( {\int_x^{x + h} {g(t)dt} } \right)^{ - 1}},$

where $ g$ is a positive locally integrable function on $ {\mathbf{R}}$. We characterize the pairs of nonnegative functions $ (u,v)$ for which $ M_g^ + $ applies $ {L^p}(v)$ in $ {L^p}(u)$ or in weak- $ {L^p}(u)$. Our results generalize Sawyer's (case $ g = 1$) but our proofs are different and we do not use Hardy's inequalities, which makes the proofs of the inequalities self-contained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25

Additional Information

Keywords: One-sided maximal functions, weighted inequalities, weights
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society